# SDR YENA2007068

- Difficulty date: July 26, 2007
- Submitted: July 30, 2007
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 27,456 hours, 10,475 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: ZCV6361
- Part serial: 524134
- Condition: Failed
- Location: Hyd System
- Part time: 27,456 hours, 10,475 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 1012, JFK TO BOS, DECLARED EMERGENCY, YELLOW RSVR OVERHEAT INDICATION BOTH ON ECAM & OVERHEAD ON ENG & ELECTRIC PUMPS.  T/S TSM 29-13-00-810-802.  FOUND ELEC PUMP DELIVERY CHECK VALVE BAD.  REMOVED AND REPLACED CHECK VALVE PER AMM 29-24-21-04.  DID VISUAL INSP OF REMOVED CHECK VALVE PER TSM 29-13-00-810-802 4A ITEM 2, NO MISSING PARTS.  FOUND VALVE TURNED SIDEWAYS.  LEAK CHECK GOOD.  NR 2 ENG EDP NEEDS REPLACEMENT PRECAUTIONARY DUE TO MULTIPLE SYSTEM OVERHEATING OF YELLOW SYSTEM.  REPLACED NR 2 ENG EDP PRECAUTIONARY PER AMM 29-13-51-04, SYS OPS CHECK NORMAL.
